Alert archive / Maryland / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 112, NWS Wakefield, VA

July 1, 2021Somerset County, Worcester County, Maryland

NWS Wakefield, VA issued this severe thunderstorm warning at Jul 1, 2021, 5:21 PM EDT for Somerset County, Worcester County, Maryland. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2021, 5:21 PM EDT (21:21 UTC)
Expired
Jul 1, 2021, 6:00 PM EDT
In force
39 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Somerset County, MD, Worcester County, MD

The radar

The Dover AFB radar (KDOX), 70 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 12:46 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.4 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2021-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1445 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2021-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1445 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
981 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

179 
WUUS51 KAKQ 012121
SVRAKQ
MDC039-047-012200-
/O.NEW.KAKQ.SV.W.0112.210701T2121Z-210701T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
521 PM EDT Thu Jul 1 2021

The National Weather Service in Wakefield has issued a

* Severe Thunderstorm Warning for...
  East central Somerset County in southeastern Maryland...
  Central Worcester County in southeastern Maryland...

* Until 600 PM EDT.

* At 521 PM EDT, a severe thunderstorm was located over West
  Pocomoke, or over Pocomoke City, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to trees and powerlines.

* This severe thunderstorm will be near,
  Snow Hill around 545 PM EDT.
  Newark around 555 PM EDT.

Other locations impacted by this severe thunderstorm include Boxiron,
Cedartown, Cokesbury, Goodwill, Public Landing, Mount Wesley, Whiton,
Girdletree, Stockton and Whitesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3803 7561 3813 7571 3829 7540 3829 7537
      3832 7536 3835 7529 3810 7514
TIME...MOT...LOC 2121Z 248DEG 26KT 3810 7557 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Miller
2 follow-up statements
316 
WWUS51 KAKQ 012134
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
534 PM EDT Thu Jul 1 2021

MDC039-047-012200-
/O.CON.KAKQ.SV.W.0112.000000T0000Z-210701T2200Z/
Somerset MD-Worcester MD-
534 PM EDT Thu Jul 1 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EAST CENTRAL SOMERSET AND CENTRAL WORCESTER COUNTIES...

At 533 PM EDT, a severe thunderstorm was located near Snow Hill, or 7
miles northeast of Pocomoke City, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect wind damage to 
         trees and powerlines.

This severe storm will be near...
  Snow Hill around 545 PM EDT.
  Newark around 555 PM EDT.

Other locations impacted by this severe thunderstorm include Boxiron,
Cedartown, Cokesbury, Goodwill, Public Landing, Mount Wesley, Whiton,
Girdletree, Stockton and Whitesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3803 7561 3813 7571 3829 7540 3829 7537
      3832 7536 3835 7529 3810 7514
TIME...MOT...LOC 2133Z 248DEG 26KT 3813 7546 

HAIL...1.00IN
WIND...60MPH
 
$$

Miller
021 
WWUS51 KAKQ 012201
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
601 PM EDT Thu Jul 1 2021

MDC039-047-012211-
/O.EXP.KAKQ.SV.W.0112.000000T0000Z-210701T2200Z/
Somerset MD-Worcester MD-
601 PM EDT Thu Jul 1 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SOMERSET AND
CENTRAL WORCESTER COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.  However gusty winds and heavy rain are still
possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Maryland.

LAT...LON 3803 7561 3813 7571 3829 7540 3829 7537
      3832 7536 3835 7529 3810 7514
TIME...MOT...LOC 2201Z 270DEG 26KT 3820 7523 

$$

Miller

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:22 PM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jul 1, 3:22 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
322 PM EDT Thu Jul 1 2021

.SYNOPSIS...
A trough of low pressure moves southeast across Virginia tonight.
Low pressure and associated cold front will move across the area
Friday, bringing numerous showers and thunderstorms with locally
heavy downpours. High pressure builds into the area from the
northwest over the holiday weekend through early next week.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 320 PM EDT Thursday...

Svr tstm watch thru 00Z as tstms have quickly dvlpd along the
leading sfc trof. This activity continues for the next svrl hrs due
to addntl convection forming on outflow boundaries. Latest data
shows the svr threat diminishing by 00Z due to loss of dytme heating.
FF guidance remains high so no watch anticipated this eve although
there could be local minor flooding issues under any downpour.

The actual cold front drops se across the local area later tonite
which becomes located beneath the RRQ of a strengthening upper level
jet. The threat for some training echoes dvlps late tonite into Fri
morning as a weak wave of low pres moves east along it. Latest guid
is now a bit faster to take the systm se Fri aftrn, thus ending the
heavy rain threat svrl hours earlier than thought yesterday. In
fact, models are showing svrl rounds of pcpn tonite and Fri instead
of a longer period of hvy rain which would lead to ff issues. Lows
mid 60s-lwr 70s.

The steadiest pcpn pushes se Fri aftrn, but addntl convection is
progged behind the initial batch Fri aftrn across the east. This
will mostly depend on whether any breaks/heating can occur. Cooler
with highs arnd 80.

Upshot here and after coord with surrounding offices, decided not to
issue any ff watch at this time, although there could be some minor
urban issues Fri across the se. A good soaking expected with QPF
btwn 1.5 to 2.25 inches.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
As of 130 PM EDT Thursday...

Convection tapers off NW-SE after midnite Fri nite as the systm
pushes offshore. Highest PoPs across the se during the eve with
skies bcmg pt cldy aftr midnite. Cooler with lows from the mid 50s
NW to mid 60s SE.

Models show a secondary s/w rotating around the upr trof Sat. Best
support for any pcpn remains ne of the local area, but still enuf
lingering moisture for at least slght chc late day PoPs ivof the lwr
Md ern shore. High pressure to the west allows drier air to filter
into the Piedmont then towards the coast. Thus, pt/mstly sunny Sat
with highs upr 70s-lwr 80s. Fair to pt cldy Sat nite. Lows 60-65.
Mstly sunny and a bit warmer for Independecne Day as high pres
settles across the se. Highs 80-85. Fair to pt cldy and dry Sun
nite. Lows mid-upr 60s.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 130 PM EDT Thursday...

High pressure dominates Mon thru Wed. Moisture limited Mon/Tue but
slowly returns Wed. Kept Mon/Tue dry but will carry low chc PoPs Wed
aftrn. Summer heat returns with highs each day upr 80s-lwr 90s. Lows
upr 60s-lwr 70s. It remains too early to speculate on any tropical
scenarios depicted by individual deterministic models from Elsa
at this time. Will go with chc PoPs Thurs. Highs in the 80s.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
As of 130 PM EDT Thursday...

VFR condition will quickly deteriorate as the aftrn wears on as
tstms dvlp then track ese across the area. Look for CIGS to drop
to MVFR at times with lcl IFR VSBYS in heavy downpours. SW winds
15-20 kts this aftrn. Added Gusts to btwn 30-40 KTS at RIC/SBY
given the threat for svr storms thru 00Z. Kept gusts to 30 kts
at PHF/ORF as the latest data shows that convection may not get
there until after 23Z. ECG stays dry thru most of the eve.

Low pressure and assctd cold front drop south into the area tonite.
Adundant moisture will lead to widespread rain/tstms thru the nite
and Fri as the systm is slow to move offshore. Look for lcl IFR
CIGS late tonite along with lclly heavy rainfall.

OUTLOOK...
The front will be slow to push se of the area Fri nite with a
continuation of showers/tstms and degraded flight conditions.
High pressure brings a return to dry conditions with VFR flying
weather through the weekend and into early next week.

&&

.MARINE...
As of 400 AM EDT Thursday...

Changes are in the cards today as the persistent upper ridge
and surface high pressure are displaced to the east and
southeast with the approach of an upper level trough from the
NW. The pressure gradient remains rather steep early this
morning between a lee trough of low pressure over inland areas
and the departing surface high offshore. Winds are generally
from the WSW at 10-15 kt with a few gusts to 20 kt noted at
elevated sites. Waves are 1-3 ft in the Ches Bay with seas 2-4
ft offshore.

SW winds decrease a bit later this morning but should continue
in the 10-15 kt range in the Bay/rivers and 15-20 kt offshore
and in the Currituck Sound as the gradient sharpens later this
afternoon. Confidence in small craft conditions is high enough
to raise headlines for the coastal waters (mainly for seas 4-6
ft) and the Currituck Sound (winds ~20 kt with gusts to 25 kt)
with this forecast package. More uncertainty exists regarding
the wind magnitude for the Ches Bay and tidal rivers, so will
hold off on any headlines for these areas. However, SW winds are
forecast to remain around 15 kt with a few gusts to 20 kt in
the Bay and lower James river this evening and tonight.
Scattered to numerous showers and thunderstorms are expected to
form inland by mid to late afternoon and spread east and south
across the waters this evening and tonight. Locally higher
winds/waves/seas can be expected to accompany the stronger
thunderstorm cores. Weaker SW flow is expected on Friday with
continued chances for showers and thunderstorms (especially near
and south of the VA/NC border). The cold front is expected to
cross the waters Friday night into Saturday morning with
improving marine conditions for the remainder of the holiday
weekend as winds turn NW.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 4 AM EDT Friday for ANZ633-656-658.
     Small Craft Advisory until 10 AM EDT Friday for ANZ650-652-654.

&&

SYNOPSIS...MPR
NEAR TERM...MPR
SHORT TERM...MPR
LONG TERM...MPR
AVIATION...MPR
MARINE...RHR
Hazardous weather outlook, Jul 1, 3:50 PM EDT, 1 hour 31 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
350 PM EDT Thu Jul 1 2021

MDZ021>025-VAZ048-060>062-064-067>069-075>078-080>086-089-090-099-
100-509>525-022000-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Nottoway-Amelia-
Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Dinwiddie-
Prince George-Charles City-New Kent-Gloucester-Middlesex-Mathews-
Surry-James City-Accomack-Northampton-Western Louisa-Eastern Louisa-
Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
350 PM EDT Thu Jul 1 2021

...SEVERE THUNDERSTORM WATCH 331 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia, north central
Virginia, south central Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Showers and thunderstorms are likely across the area this afternoon
through Friday. Locally heavy rainfall is expected, and a few
strong to severe thunderstorms are possible this afternoon and
early evening. The main threat will be damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ012>017-030>032-102-VAZ065-066-079-087-088-092-093-095>098-022000-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Mecklenburg-Lunenburg-
Brunswick-Greensville-Sussex-Southampton-Isle of Wight-
Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-
350 PM EDT Thu Jul 1 2021

This Hazardous Weather Outlook is for northeast North Carolina,
south central Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms are expected to spread across the area
tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Showers and thunderstorms continue Friday. Locally heavy rainfall is
expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 1, 5:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
507 PM EDT THU JUL 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TSTM WND DMG     1 NE TAYLORS ISLAND     38.48N 76.28W
07/01/2021                   DORCHESTER         MD   911 CALL CENTER

            REPORTS OF MULTIPLE TREES DOWN AND VEHICLES,
            INCLUDING CAMPERS, OVERTURNED. TIME
            ESTIMATED BY RADAR.

&&

RMM
Local storm report, Jul 1, 5:09 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
509 PM EDT THU JUL 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     MARINE TSTM WIND 1 ESE BAVON             37.33N 76.27W
07/01/2021  M46 MPH          MATHEWS            VA   MESONET

            MESONET STATION XNPC NEW POINT COMFORT.

&&

ESS
Local storm report, Jul 1, 5:10 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
510 PM EDT THU JUL 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TSTM WND GST     1 N RICHMOND INTERNATIO 37.52N 77.32W
07/01/2021  M53 MPH          HENRICO            VA   ASOS

            ASOS STATION KRIC RICHMOND INTL AIRPORT.

&&

ESS
Special weather statement, Jul 1, 5:10 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Wakefield VA
510 PM EDT Thu Jul 1 2021

VAZ076-078-083-511-512-515>522-012200-
Western King and Queen-Western Hanover-Western Henrico (Including the
City of Richmond)-Richmond-Eastern Essex-Eastern King and
Queen-Eastern Henrico-Eastern Hanover-New Kent-Western King
William-Eastern King William-Western Essex-Lancaster-
510 PM EDT Thu Jul 1 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL KING AND
QUEEN...SOUTHEASTERN RICHMOND...NORTHWESTERN NEW KENT...NORTHERN
HENRICO...SOUTHEASTERN HANOVER...KING WILLIAM...SOUTHEASTERN ESSEX
AND NORTHWESTERN LANCASTER COUNTIES AND THE CITY OF RICHMOND...

At 510 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Highland Springs to near Tuckahoe.
Movement was northeast at 45 mph.

Wind gusts in excess of 40 mph and rainfall amounts of up to 1 inch
are possible with these storms.

These storms will be near...
  Tunstall, East Highland Park and Glen Allen around 525 PM EDT.
  Mechanicsville and Highland Springs around 530 PM EDT.
  King William, Hanover and Studley around 535 PM EDT.
  Stevensville around 540 PM EDT.
  Mangohick around 545 PM EDT.
  Manquin and Beulahville around 550 PM EDT.
  Aylett and Center Cross around 555 PM EDT.
  Saint Stephens Church, Robley, Morattico, Sharps and Millers
  Tavern around 600 PM EDT.

Other locations impacted by these storms include Enfield, Upright,
Ino, Elmont, Etna Mills, Montrose, Sandston, Epworth, Westwood and
Biscoe.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central, eastern, north central and east central Virginia.

LAT...LON 3784 7651 3777 7665 3778 7667 3776 7672
      3773 7675 3750 7726 3752 7753 3754 7756
      3753 7759 3755 7760 3756 7765 3758 7762
      3762 7765 3781 7742 3780 7739 3778 7740
      3778 7737 3786 7726 3786 7654
TIME...MOT...LOC 2110Z 243DEG 38KT 3755 7727 3757 7762

ALB
Local storm report, Jul 1, 5:12 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
512 PM EDT THU JUL 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     TSTM WND GST     5 NW SILVER BEACH       37.54N 76.02W
07/01/2021  M35 MPH          ANZ631             VA   MESONET

            MESONET STATION RPLV2 RAPPAHANNOCK LIGHT.

&&

ESS
Special weather statement, Jul 1, 5:17 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Wakefield VA
517 PM EDT Thu Jul 1 2021

MDZ022>025-VAZ099-012215-
Wicomico-Maryland Beaches-Somerset-Inland Worcester-Accomack-
517 PM EDT Thu Jul 1 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOMERSET...SOUTHEASTERN
WICOMICO AND WORCESTER COUNTIES...

At 516 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Berlin to near Pocomoke City.
Movement was east at 35 mph.

Wind gusts in excess of 40 mph are possible with these storms.

Locations impacted include...
Fruitland, Pocomoke City, Princess Anne, University Of Maryland
Eastern Shore, Berlin, Snow Hill, Tangier, Westover, Parsonsburg,
Marion Station, Newark, Tylerton, Lawsonia, Cape Isle Of Wight, Ocean
Pines, Deal Island, West Pocomoke, Pittsville, Willards and Saxis.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3811 7514 3788 7580 3790 7581 3778 7602
      3789 7607 3803 7605 3799 7589 3807 7578
      3808 7578 3806 7581 3806 7587 3814 7579
      3815 7583 3815 7593 3807 7601 3809 7606
      3813 7603 3845 7536 3846 7505
TIME...MOT...LOC 2116Z 249DEG 32KT 3838 7527 3805 7552

Miller

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 3:51 PM EDTSevere Thunderstorm WarningAKQDorchester, Wicomico54 min
Jul 1, 4:15 PM EDTSevere Thunderstorm WarningAKQDorchester30 min
Jul 1, 4:25 PM EDTSpecial Weather StatementAKQWicomico50 min
Jul 1, 5:17 PM EDTSpecial Weather StatementAKQSomerset, Worcester58 min
Jul 1, 5:29 PM EDTSevere Thunderstorm WarningAKQDorchester, Somerset, Wicomico, Worcester29 min
Jul 1, 6:00 PM EDTSpecial Weather StatementAKQDorchester, Somerset, Wicomico, Worcester60 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.